# SDR DHL2001748004

- Difficulty date: August 27, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "DROP IN INSPECTION" DISCREPANCY---------- SUSPECT FUEL LEAK IN THE AREA OF THE RIGHT WING REAR SPAR JUST OUTBD. OF THE RIGHT MAIN GEAR.
